Nonexistence results of solutions to systems of semilinear differential inequalities on the Heisenberg group

Kirane, Mokhtar, El Hamidi, Abdallah . Abstract and Applied Analysis 2004. 2004 (2) :155-164

Locate this article in:

Bibtex

@article{CIS-318592,
  Author = {Kirane, Mokhtar and El Hamidi, Abdallah},
  Title = {Nonexistence results of solutions to systems of semilinear differential inequalities on the Heisenberg group},
  Journal = {Abstract and Applied Analysis},
  Volume = {2004},
  Number = {2},
  Year = {2004},
  Pages = {155--164},
  Keywords = {}
}

Similar articles